The local root number of elliptic curves with wild ramification

Shin Ichi Kobayashi

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Let E be an elliptic curve over a number field F. The root number is conjecturally the sign of the functional equation of L-function of E/F. It is defined as the product of local signs over all places of F. The purpose of this paper is to describe this local sign by the coefficients of a Weierstraß equation of E.

Original languageEnglish
Pages (from-to)609-623
Number of pages15
JournalMathematische Annalen
Volume323
Issue number3
DOIs
Publication statusPublished - 2002 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The local root number of elliptic curves with wild ramification'. Together they form a unique fingerprint.

Cite this